# SDR 04FDEA01782

- Difficulty date: June 18, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (WING SIDE), ACTUATOR ATTACHMENT INBOARD BORE FOUND CORRODED. CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402 TO 407 AND FOUND EXCEEDED LIMITS, ORIGINAL DIAMETER=1.187, FINAL DIAMETER=1.225 AND REPAIRED AS PER FEDEX EA 1-5750-78009, OUTBOARD TRAILING EDGE FLAPS - OUTBOARD FORWARD   HINGE   BRACKET (WING SIDE) - CORROSION REMOVAL - REPAIR.
